Alert archive / Massachusetts / Small Craft Advisories in 2009
Small Craft Advisory 16, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Jan 27, 2009, 4:40 PM EST. It took effect at Jan 28, 2009, 7:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2009, 4:40 PM EST (21:40 UTC)
- In effect from
- Jan 28, 2009, 7:00 AM EST
- Expired
- Jan 28, 2009, 4:15 PM EST
- In force
- 9 hr
- Issued by
- NWS Boston/Norton, MA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jan 27, 3:59 PM EST, 41 minutes earlier.
Area forecast discussion, Jan 27, 3:59 PM EST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
359 PM EST TUE JAN 27 2009
.SYNOPSIS...
A SIGNIFICANT WINTER STORM WILL BRING A PERIOD OF HEAVY SNOW STARTING
LATE TONIGHT FOLLOWED BY MIXED PRECIPITATION OR RAIN WEDNESDAY AND
WEDNESDAY EVENING. WEAK HIGH PRESSURE BRINGS DRIER WEATHER WEDNESDAY
NIGHT. THE REST OF THE WEEK INTO THE WEEKEND LOOKS MAINLY DRY AS WELL
ALONG WITH NEAR OR SLIGHTLY BELOW SEASONAL TEMPERATURES.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THE FORECAST OVER THE NEXT 24 TO 36 HOURS IS A TOUGH ONE. CLASSIC MID
LEVEL SOUTHWEST FLOW STORM SYSTEM WILL AFFECT US WITH A PLETHORA OF
PRECIPITATION TYPES...STARTING LATE TONIGHT AND LASTING INTO EARLY
WEDNESDAY EVENING.
THE FIRST PART OF TONIGHT WILL BE DRY...ALONG WITH INCREASING CLOUDS.
HOWEVER...INCREASING ASCENT IN ADVANCE OF APPROACHING LOW PRESSURE
WILL RESULT IN SNOW DEVELOPING FROM WEST TO EAST AFTER MIDNIGHT. BEST
ESTIMATE FOR ARRIVAL OF SNOW IN THE CT RIVER VALLEY WILL BE BETWEEN 2
AND 4 AM. THE SNOW WILL THEN QUICKLY SPREAD EASTWARD FROM
THERE...LIKELY REACHING THE EAST COAST OF MASS BETWEEN 4 AM AND 7 AM.
THE SNOW SHOULD BECOME HEAVY AT TIMES DURING THE MORNING RUSH HOUR.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
OVERALL...THE MODELS HAVE TRENDED WARMER ONCE AGAIN AND MAIN
FORECAST CONCERNS REVOLVE AROUND INITIAL SNOWFALL AMOUNTS...AND THE
AMOUNT OF ICING ACROSS THE INTERIOR. THERE ARE ALSO WIND CONCERNS ON
THE CAPE AND ISLANDS ALONG WITH THE THREAT FOR URBAN AND POOR
DRAINAGE FLOODING FOR SOUTHERN AND EASTERN ZONES.
THE FIRST THING TO TACKLE IS THE SNOWFALL. SINCE THE GUIDANCE HAS
TRENDED WARMER...WE HAVE TRIMMED OUR SNOWFALL AMOUNTS A BIT. WARM AIR
ALOFT SURGING FROM THE SOUTH WILL ALLOW A TRANSITION TO
SLEET...FREEZING RAIN...AND RAIN FROM SOUTH TO NORTH DURING THE
MORNING HOURS WED ACROSS THE SOUTHERN AND EASTERN ZONES...WITH A
TRANSITION TO SLEET AND FREEZING RAIN DURING THE AFTERNOON IN THE
INTERIOR WELL WEST OF I-95.
AS FOR SFC LOW TRACK...WE THINK IT/S POSSIBLE THAT THE GFS COULD
VERIFY...BUT CLIMO...ANTECEDENT COLD AIRMASS...AND WIDESPREAD
SNOWPACK ARGUES FOR A SLIGHTLY FURTHER SOUTH LOW TRACK...PROBABLY
SOMEWHERE BETWEEN LONG ISLAND AND I-95.
THERE SHOULD BE A FAIR AMOUNT OF OMEGA GENERATED DURING THE MORNING
HOURS AS THE LOW LEVEL JET TRANSPORTS MOISTURE NORTHWARD INTO THE
ANTECEDENT COLD AIRMASS. THIS WILL RESULT IN THE SNOW BECOMING HEAVY
AT TIMES EARLY THE MORNING...AND THEREFORE IMPACTING THE MORNING
RUSH.
WE WENT WITH WINTER STORM WARNINGS FOR ALL ZONES EXCEPT FOR CENTRAL
AND SOUTHERN RI AND SE MASS. A WINTER WEATHER ADVISORY HAS BEEN
ISSUED FOR THE REMAINING ZONES...EXCEPT FOR NANTUCKET.
IN THE WARNING AREA ALONG AND SOUTH OF THE MASS PIKE WE ARE LOOKING
AT 4 TO 7 INCHES....WITH THE LOWER END OF THE RANGE MORE LIKELY TO
VERIFY. WE PROBABLY WILL NOT SEE A WIDESPREAD AVERAGE OF 6 INCHES IN
THIS AREA DUE TO THE INFLUX OF WARM AIR AND RESULTANT CHANGEOVER TO
SLEET AND FREEZING RAIN. HOWEVER...WE FEEL THAT A WARNING IS
WARRANTED SINCE HEAVY SNOWFALL RATES WILL BE OCCURRING DURING THE
MORNING RUSH HOUR...ALLOWING FOR A RELATIVELY HIGH IMPACT SITUATION.
IN ADDITION...ACROSS THE INTERIOR OF CT...NW RI...AND SOUTH-CENTRAL
AND SOUTHWEST MASS...THERE COULD VERY WELL BE A PERIOD OF FREEZING
RAIN WITH POSSIBLE ACCRETIONS OF UP TO AND AROUND A QUARTER INCH. THE
COMBINATION OF THESE FACTORS MAKES US FEEL THAT A WARNING IS BETTER
IN THIS CASE.
NORTH OF THE MASS PIKE...SNOWFALL AMOUNTS SHOULD BE A BIT
HIGHER...LIKELY IN THE 4 TO 8 OR 5 TO 9 INCH RANGE /HIGHEST AMOUNTS
OF THE RANGE WILL BE IN SRN NH/ BEFORE THAT AREA GOES OVER TO SLEET
AND PROBABLY FREEZING RAIN DURING THE AFTERNOON...POSSIBLY EVEN EARLY
AFTERNOON. A QUARTER TO ONE THIRD INCH OF ICE ACCRETION IS EXPECTED
NORTH OF THE PIKE AND MAINLY WEST OF I-495 AFTER THE SNOW ENDS.
IN THE ADVISORY AREA...A QUICK 2 TO 5 INCHES OF SNOW IS LIKELY DURING
THE MORNING...WITH A QUICK CHANGEOVER TO SLEET THEN RAIN BY LATE
MORNING OR EARLY AFTERNOON AS THE WARM AIR FLOODS NORTHWARD. IT/S
POSSIBLE THAT INTERIOR RI AND INTERIOR SE MASS COULD SEE A LIGHT
GLAZE OF ICE BEFORE THE CHANGE TO PLAIN RAIN.
ACROSS THE SOUTHERN AND EASTERN ZONES WHERE A CHANGE TO ALL RAIN IS
LIKELY...SOME URBAN AND SMALL STREAM FLOODING WILL
LIKELY...ESPECIALLY SINCE STORM DRAINS MAY BE CLOGGED WITH SNOW. NO
FLOOD WATCH AT THIS TIME SINCE IT LOOKS LIKE THE MAX QPF AXIS WILL BE
ACROSS THE FAR INTERIOR...BUT THIS IS SOMETHING THAT WILL HAVE TO BE
WATCHED FOR FLOOD ADVISORIES OR LOCALIZED WARNINGS.
WE THINK THE HIGH WIND THREAT IS A LOW PROB FOR THE CAPE AND ISLANDS
AS WELL AS THE IMMEDIATE SOUTH COASTS OF MA AND RI. THE LOW LEVEL JET
WILL BE QUITE STRONG...BUT AN INVERSION SHOULD HOLD MOST OF THE WIND
ENERGY AT BAY. WE ELECTED TO NOT GO WITH A HIGH WIND WATCH AT THIS
TIME...BUT ADVISORIES MAY BE REQUIRED FOR WED AFTERNOON...FIRST IN
THE EASTERLY INFLOW WHERE LOW LEVEL LAPSE RATES WILL BE
STEEPEST...THEN IN ANY SOUTHERLY FLOW VERY LATE IN THE DAY IF THE LOW
TRACK CUTS NORTH OF THE CAPE AND ISLANDS.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
STILL A LOT OF SPREAD IN POSITION OF THE LOW PRES 00Z THU WHICH HAS
IMPACT ON THERMAL PROFILE AND QPF WED EVENING. GFS/GGEM SIMILAR
WITH LOW TRACKING FROM VCNTY PHL NE ACROSS CAPE COD BRINGING ANOTHER
SLUG OF DECENT QPF TO SNE. GFS THERMAL PROFILES WOULD SUPPORT SNOW
NW MA AND SW NH WED EVENING...RAIN COASTAL PLAIN AND MIXED PRECIP IN
BETWEEN. UKMET/ECMWF IS FURTHER WEST WITH LOW TRACK AND ECMWF
BRINGS MILDER AIR MUCH FURTHER NORTH THAN ANY OF THE OTHER MODELS.
WE CANT COMPLETELY DISCOUNT THE ECMWF SOLUTION SO BLENDED IT WITH
THE GFS BUT CONFIDENCE IS BELOW AVERAGE FOR WED NIGHT QPF/PTYPE. WE
MAY SEE A CHANGEOVER TO SLEET/FZRA ALL THE WAY TO OUR NW ZONES BY
WED EVENING SO LIMITED ADDITIONAL SNOW ACCUM TO AN INCH OR 2 NW MA
AND SW NH. OTHERWISE...A PERIOD OF FZRA IN THE INTERIOR SHOULD END
AS SNOW SHOWERS AS LOW MOVES TO THE NE AND DEEPER COLD AIR MOVES
SWD. DRYING COINCIDENT WITH THE COLDER AIR SO DO NOT EXPECT MUCH
SNOW ACCUM BUT SOME LIGHT ICE ACCUM IS POSSIBLE...ESPECIALLY FROM
BDL-ORH-LWM. FOR BOS-PVD SWD TO THE COAST...ALL RAIN IS EXPECTED
WED EVENING WHICH MAY END AS BRIEF SNOW SHOWERS.
TEMPS MAY BRIEFLY SPIKE INTO THE 40S CAPE COD AND PERHAPS NEAR 50
ACK WED EVENING BEFORE FALLING. IN THE COASTAL PLAIN FROM BOS-PVD
TEMPS MID/UPPER 30S WILL FALL INTO UPPER 20S BY THU MORNING. TEMPS
SHOULD REMAIN BELOW FREEZING IN THE INTERIOR WED NIGHT BUT COULD
BRIEFLY WARM ABOVE FREEZING WITH A PERIOD OF RAIN IF ECMWF IS
CORRECT.
THU LOOKS DRY AND SEASONABLE AS LOW PULLS AWAY AND WEAK HIGH PRES
BUILDS INTO THE REGION.
FOR FRI INTO SAT...UPPER TROF AMPLIFIES AS IT MOVES FROM GT LAKES
INTO NEW ENGLAND. THIS WILL RESULT IN GRADUAL COOLING TREND AND
WILL HAVE TO WATCH DEVELOPING OCEAN STORM FRI NIGHT WHICH MODELS
KEEP FAR ENOUGH OFFSHORE BUT GFS IS A CLOSE CALL. IT SHOULD BE
MOSTLY DRY DURING THIS PERIOD WITH VARYING AMOUNTS OF CLOUDS BUT
CANT RULE OUT A FEW FLURRIES OR SNOW SHOWERS. INCREASING SUNSHINE
LATER SAT AS SFC RIDGE MOVES INTO THE REGION.
SUN LOOKS LIKE A DECENT DAY WITH MODERATING TEMPS AS UPPER TROF
MOVES EWD AND WSW FLOW DEVELOPS AT THE SURFACE. NEXT SHORTWAVE AND
COLD FRONT APPROACHES MON SO HAVE CHC POPS.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
TONIGHT...VFR TO START WITH MVFR/IFR IN SNOW QUICKLY OVERSPREADING
THE BDL/BAF AROUND 08-09Z...AND POSSIBLY AS FAR EAST AS PVD AND ORH.
OTHERWISE ALL OTHER TERMINALS WILL ONLY LOWER TO MVFR BY 10-11Z.
WEDNESDAY...CEILINGS AND VSBYS QUICKLY LOWER TO VLIFR/LIFR IN SNOW
BY 12Z. SNOW WILL CHANGE TO SLEET AND FREEZING RAIN DURING THE AFTN
/SEE TAFS FOR SPECIFIC TIMES/. COULD SEE APPRECIABLE ICING AT ORH AND
BAF ONCE SNOW CHANGES TO FREEZING RAIN LATE AFTN INTO THE EVENING.
FOR HYA AND ACK EXPECTING SNOW TO CHANGE TO SLEET AND THEN ALL RAIN
DURING THE AFTERNOON. IN ADDITION...SOUTHEAST WINDS MAY GUST TO 35
KT AT HYA AND ACK FROM 18Z-21Z.
LOW RISK OF THUNDER LATE WED AFTN AND EVENING AT PVD/BOS/HYA AND
ACK.
OUTLOOK /WEDNESDAY NIGHT THROUGH SATURDAY/...
WEDNESDAY NIGHT...MVFR/IFR IN SNOW/MIX/RAIN...IMPROVING TO VFR
LATE. GUSTY SW WINDS TO 30 KT POSSIBLY DEVELOPING HYA-ACK BEFORE
SHIFTING TO NW LATE.
THURSDAY...VFR...SCT-BKN SC.
FRIDAY...MAINLY VFR...BKN SC WITH ISOLD SW-.
SATURDAY...MAINLY VFR WITH IMPROVING CIGS.
&&
.MARINE...
TONIGHT...LOW PRESSURE WILL APPROACH...BUT WINDS AND SEAS SHOULD
REMAIN BELOW SCA CRITERIA.
WEDNESDAY...LOW PRESSURE WILL CONTINUE TO APPROACH FROM THE WEST
DURING THE DAY. WINDS WILL QUICKLY INCREASE FROM THE EAST AS THE
MORNING PROGRESSES...LIKELY TO SCA CRITERIA ALL MARINE ZONES FROM
SOUTH TO NORTH BY NOON. UPGRADED TO GALE WARNING FOR THE OUTER WATERS
AS WELL AS CAPE COD BAY AND NANTUCKET SOUND AT 18Z FOR INCREASING
E/SE INFLOW. SCA REMAINS ELSEWHERE BUT THERE IS POTENTIAL FOR AN
UPGRADE IF WINDS LOOK TO BECOME STRONGER.
OUTLOOK /WEDNESDAY NIGHT THROUGH SATURDAY/...
WEDNESDAY NIGHT...DEPENDING ON TRACK OF LOW PRES...MAY SEE A PERIOD
OF S/SW WINDS APPROACHING GALE FORCE OVER SOUTHERN WATERS IN THE
EVENING...WITH EASTERLY G30 KT NE WATERS. WINDS SHIFT TO NW LATE
WITH MARGINAL GALE FORCE GUSTS TO 35 KT POSSIBLE
THURSDAY...NW GUSTS TO 30 KT EARLY EASTERN WATERS...THEN DIMINISHING
WINDS AND SEAS.
FRIDAY...WEST WINDS LESS THAN 20 KT.
SATURDAY...WINDS BECOMING NORTHWEST AND INCREASE TO SMALL CRAFT
CRITERIA.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER STORM WARNING FROM 4 AM WEDNESDAY TO MIDNIGHT EST
WEDNESDAY NIGHT FOR CTZ002>004.
MA...WINTER STORM WARNING FROM 4 AM WEDNESDAY TO MIDNIGHT EST
WEDNESDAY NIGHT FOR MAZ002>006-008>012-026.
WINTER WEATHER ADVISORY FROM 4 AM TO 2 PM EST WEDNESDAY FOR
MAZ017>023.
WINTER STORM WARNING FROM 4 AM TO 3 PM EST WEDNESDAY FOR
MAZ007-013>016.
NH...WINTER STORM WARNING FROM 4 AM WEDNESDAY TO MIDNIGHT EST
WEDNESDAY NIGHT FOR NHZ011-012-015.
RI...WINTER WEATHER ADVISORY FROM 4 AM TO 2 PM EST WEDNESDAY FOR
RIZ002>008.
WINTER STORM WARNING FROM 4 AM TO 3 PM EST WEDNESDAY FOR
RIZ001.
MARINE...GALE WARNING FROM 1 PM TO 7 PM EST WEDNESDAY FOR ANZ231-232-
250-254-255.
SMALL CRAFT ADVISORY FROM 7 AM WEDNESDAY TO MIDNIGHT EST
WEDNESDAY NIGHT FOR ANZ230-233>237.
&&
SYNOPSIS...EKSTER
NEAR TERM...EKSTER
SHORT TERM...EKSTER
LONG TERM...KJC
AVIATION...KJC/NOCERA
MARINE...KJC/EKSTERHazardous weather outlook, Jan 27, 4:31 PM EST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 431 PM EST TUE JAN 27 2009 CTZ002>004-MAZ002>006-008>012-026-NHZ011-012-015-282145- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 431 PM EST TUE JAN 27 2009 ...WINTER STORM WARNING IN EFFECT FROM 4 AM WEDNESDAY TO MIDNIGHT EST WEDNESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ017>023-RIZ002>008-282145- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 431 PM EST TUE JAN 27 2009 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 2 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. SNOW WILL DEVELOP LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. SNOW WILL CHANGE TO HEAVY RAIN BY MIDDAY WHICH MAY RESULT IN AREAS OF POOR DRAINAGE FLOODING. THERE/S A LOW PROB THAT GUSTY WINDS MAY BECOME BRIEFLY STRONG DURING THE AFTERNOON HOURS WED AS THE LOW STRENGTHENS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ007-013>016-RIZ001-282145- EASTERN ESSEX MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHWEST PROVIDENCE RI- 431 PM EST TUE JAN 27 2009 ...WINTER STORM WARNING IN EFFECT FROM 4 AM TO 3 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS AND NORTHERN RHODE ISLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ024-282145- NANTUCKET MA- 431 PM EST TUE JAN 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS. .DAY ONE...TONIGHT. SNOW WILL DEVELOP LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SNOW MAY ACCUMULATE 1 TO 3 INCHES BEFORE CHANGING TO HEAVY RAIN EARLY TO MID MORNING WEDNESDAY. THIS MAY RESULT IN AREAS OF POOR DRAINAGE FLOODING. THERE/S A LOW PROB THAT GUSTY WINDS MAY BECOME BRIEFLY STRONG DURING THE AFTERNOON HOURS WED AS THE LOW STRENGTHENS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ232-282145- NANTUCKET SOUND- 431 PM EST TUE JAN 27 2009 ...GALE WARNING IN EFFECT FROM 1 PM TO 10 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ230-233>237-282145- BOSTON HARBOR-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- NARRAGANSETT BAY-BLOCK ISLAND SOUND- 431 PM EST TUE JAN 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GALE FORCE WIND GUSTS MAY OCCUR IN SOUTHERLY FLOW WEDNESDAY AFTERNOON...AND AGAIN IN NORTHWESTERLY FLOW WEDNESDAY NIGHT. A GALE WARNING MAY EVENTUALLY BE REQUIRED IF THE WINDS ARE PROGGED TO BECOME STRONGER THAN CURRENTLY FORECAST. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ231-250-282145- CAPE COD BAY- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 431 PM EST TUE JAN 27 2009 ...GALE WARNING IN EFFECT FROM 1 PM TO 8 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ254-255-282145- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 431 PM EST TUE JAN 27 2009 ...GALE WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 3:28 AM EST | Winter Storm Warning | BOX | Essex, Franklin, Hampden, Hampshire, Middlesex, Norfolk and 2 more | 45 hr |
| Jan 27, 3:51 PM EST | Winter Weather Advisory | BOX | Barnstable, Bristol, Dukes, Norfolk, Plymouth | 23 hr |
| Jan 27, 4:40 PM EST | Gale Warning | BOX | 38 hr |
Nearby
Small Craft Advisories in Massachusetts, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.